Alert archive / Kansas / Special Weather Statements in 2014
Special Weather Statement, NWS Wichita, KS
NWS Wichita, KS issued this special weather statement at Jun 28, 2014, 3:21 AM CDT for Barton County, Russell County, Kansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2014, 3:21 AM CDT (08:21 UTC)
- Expired
- Jun 28, 2014, 3:45 AM CDT
- In force
- 24 min
- Issued by
- NWS Wichita, KS
Counties Barton County, KS, Russell County, KS
The radar
The Dodge City radar (KDDC), 141 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 8.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2653 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 1493 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
113
WWUS83 KICT 280821
SPSICT
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
321 AM CDT SAT JUN 28 2014
KSZ032-047-280845-
BARTON-RUSSELL-
321 AM CDT SAT JUN 28 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
BARTON COUNTY IN CENTRAL KANSAS...
CENTRAL RUSSELL COUNTY IN CENTRAL KANSAS...
* UNTIL 345 AM CDT
* AT 318 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ALONG A LINE EXTENDING
FROM RUSSELL TO PAWNEE ROCK...MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
GREAT BEND...SUSANK...HOISINGTON...BUNKER HILL...DORRANCE...
ELLINWOOD...CLAFLIN AND GREAT BEND AIRPORT.
WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3891 9901 3896 9861 3830 9848 3826 9848
3827 9902
TIME...MOT...LOC 0821Z 243DEG 31KT 3885 9882 3825 9892
$$
LAWSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this special weather statement went out at Jun 28, 3:02 AM CDT, 19 minutes earlier.
Area forecast discussion, Jun 28, 3:02 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 302 AM CDT SAT JUN 28 2014 .SYNOPSIS... ISSUED AT 302 AM CDT SAT JUN 28 2014 A LARGE MCS THAT DEVELOPED OVER WESTERN KANSAS AND NEBRASKA HAS TREKKED EASTWARD AND IS IS MOVING EASTWARD ACROSS NEBRASKA AND KANSAS THIS MORNING. GUSTY WINDS ACCOMPANY THE LEADING EDGE OF THIS MCS...AS WELL AS HEAVY RAINFALL. TEMPERATURES HAVE FALLEN INTO THE LOW 60S IN THE RAIN WITH 70S AHEAD OF MAIN LINE. BILLINGS WRIGHT && .SHORT TERM...(TODAY THROUGH MONDAY) ISSUED AT 302 AM CDT SAT JUN 28 2014 TODAY: THE MCS/SQUALL LINE THAT IS OVER CENTRAL.WESTERN KANSAS THIS MORNING IS EXPECTED TO CONTINUE TO TRACK EASTWARD ACROSS THE AREA. THE MAIN THREATS WITH THIS ACTIVITY MAY BE SOME BRIEF GUSTY WINDS...BUT THE BIGGER THREAT WILL BE FLOODING EARLY THIS MORNING AS STORM MOTION IS SLOW AND STORMS TRAIN OVER THE SAME AREAS. THIS MCS WILL SLOWLY MOVE EASTWARD EARLY THIS MORNING AND BE OVER EASTERN/SOUTHEASTERN KANSAS DURING THE MID-MORNING HOURS. THE MAIN UPPER WAVE WILL ROTATE EAST/NORTHEASTWARD DURING THE DAYTIME HOURS. THIS WAVE WILL SUPPORT NEW CONVECTIVE DEVELOPMENT ACROSS MAINLY CENTRAL AND EASTERN KANSAS DURING THE DAY AND EVENING HOURS. CAPE IS PLENTIFUL AROUND 2000-3000 J/KG WITH 30-40 KTS BULK SHEAR. THESE PARAMETERS WILL SUPPORT SEVERE STORMS IF/WHEN STORMS DO DEVELOP. THE CONVECTIVE OUTFLOW FROM THIS MORNINGS MCS COULD CHANGE HOW THE LATER AFTERNOON DEVELOPMENT BEGINS/EVOLVES. FEEL THAT LATER UPDATES MAY BE NEEDED...BUT OVERALL...ANY STORM THAT DEVELOPS COULD BE SEVERE...AND THE PRIMARY AREA OF THREAT WILL BE FOR CENTRAL/SOUTH CENTRAL AND EASTERN KANSAS. SUNDAY - MONDAY: AS THE UPPER WAVE ROTATES NORTHWARD AROUND THE TROUGH...KANSAS WILL BE ON THE SUBSIDENCE SIDE OF THE WAVE. EXPECTING CONVECTION TO DIMINISH LATE SATURDAY NIGHT/EARLY SUNDAY MORNING OVER KANSAS WITH LINGERING ACTIVITY OVER MISSOURI. THE MAIN CONCERN FOR SUNDAY AND MONDAY WILL BE HIGH TEMPERATURES AND HIGH HUMIDITY. THE ABUNDANT MOISTURE THAT THE REGION HAS HAD OVER THE LAST FEW DAYS WILL KEEP DEWPOINT TEMPERATURES IN THE UPPER 60S TO LOW 70S. WITH HIGHS FORECASTED INTO THE 90S...AND EVEN MID 90S BY MONDAY AHEAD OF THE NEXT FRONT...HEAT INDICES WILL REACH BETWEEN 100 AND 105 DEGREES. TAKE PRECAUTIONS IF YOU MUST BE OUTDOORS. THERE WILL BE ANOTHER CHANCE FOR AN OVERNIGHT MCS LATE SUNDAY. WHILE THIS ACTIVITY COULD REACH THE I-70 CORRIDOR AND IMPACT CENTRAL KANSAS...THE SIGNAL IS STRONGER FOR IT TO IMPACT NEBRASKA AND NORTHEASTERN KANSAS. THE NEXT WAVE WILL MOVE ACROSS THE NORTHERN PLAINS CAUSING A FRONT TO DROP SOUTH ACROSS THE REGION MONDAY AFTERNOON. AS THE FRONT CONTINUES TO DROP SOUTHWARD MONDAY NIGHT...CONVECTION IS EXPECTED TO DEVELOP ALONG IT ACROSS SOUTHERN KANSAS. BILLINGS WRIGHT .LONG TERM...(TUESDAY THROUGH FRIDAY) ISSUED AT 302 AM CDT SAT JUN 28 2014 ANOTHER UPPER WAVE WILL DIVE SOUTHEAST ACROSS THE CENTRAL PLAINS TUESDAY INTO WEDNESDAY. THE FRONT THAT WILL SINK SOUTHWARD MONDAY WILL SLOW ITS SOUTHWARD PROGRESSION TUESDAY...BUT STILL SINK FURTHER SOUTH INTO OKLAHOMA. SOME STORMS MAY LINGER ON TUESDAY ALONG THE FRONT. THERE ARE SOME DESCREPANCES BETWEEN GUIDANCE YESTERDAY TO TODAY WITH HOW FAR SOUTH THE FRONT WILL GET AND WHERE THE PRECIPITATION WILL SET UP. THE LATEST GUIDANCE KEEPS MUCH OF THE PRECIPITATION SOUTH OF THE KANSAS/OKLAHOMA BORDER TUESDAY NIGHT AND WEDNESDAY. AS THE WAVE EXITS THE REGION WEDNESDAY NIGHT...RIDGING WILL BUILD IN OVER THE WEST WITH LEE TROUGHING RETURNING. WEAK DISTURBANCES COULD THEN CAUSE PRECIPITATION OVER THE AREA THURSDAY AND FRIDAY. CONFIDENCE IN THE FORECAST FOR THE WORK WEEK IS LOW REGARDING PRECIPITATION TIMING AND LOCATION. THE SINKING FRONT WILL KEEP TEMPERATURES IN THE 80S FOR MUCH OF THE WEEK BEFORE WARMING BACK IN THE 90S TOWARDS THE END OF THE WEEK. BILLINGS WRIGHT && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT) ISSUED AT 1139 PM CDT FRI JUN 27 2014 A PERIOD OF MVFR CIGS ARE EXPECTED ACROSS CENTRAL AND EASTERN KANSAS SATURDAY MORNING. OTHERWISE...ELEVATED CONVECTION WILL CONTINUE ALONG THE TURNPIKE CORRIDOR AT THE BEGINNING OF THE FORECAST VALID PERIOD...WITH A LARGER COMPLEX OF STORMS TO ROLL EAST-NORTHEAST FROM WESTERN INTO CENTRAL KANSAS DURING THE EARLY MORNING PREDAWN HOURS OF SATURDAY. FAIRLY HIGH CONFIDENCE ON STRONG CONVECTION AFFECTING THE KRSL AND KSLN TERMINALS. SOME CONVECTION MAY LINGER INTO LATER SATURDAY MORNING...MAINLY ACROSS EASTERN KANSAS. RENEWED CHANCES FOR STRONG TO SEVERE CONVECTION MAINLY ALONG/EAST OF A SALINA TO WICHITA LINE BY SATURDAY AFTERNOON. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 83 70 92 76 / 90 40 10 10 HUTCHINSON 84 70 93 76 / 90 30 10 10 NEWTON 81 69 91 75 / 90 40 10 10 ELDORADO 81 70 90 75 / 90 60 10 10 WINFIELD-KWLD 83 71 92 76 / 80 70 10 10 RUSSELL 85 68 94 74 / 70 10 10 20 GREAT BEND 84 68 94 74 / 70 10 10 20 SALINA 84 70 95 76 / 90 30 10 20 MCPHERSON 82 69 93 75 / 90 30 10 20 COFFEYVILLE 84 73 90 76 / 80 90 20 10 CHANUTE 82 72 90 75 / 80 90 20 10 IOLA 81 71 90 75 / 80 80 20 10 PARSONS-KPPF 83 72 90 76 / 80 90 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 27, 9:00 PM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 900 PM CDT FRI JUN 27 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-290200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 900 PM CDT FRI JUN 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL AFFECT PORTIONS OF SOUTH CENTRAL AND CENTRAL KANSAS DURING THE LATE EVENING...HOWEVER SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORM CHANCES AND COVERAGE ARE EXPECTED TO GREATLY INCREASE AFTER MIDNIGHT...ESPECIALLY ALONG AND WEST OF THE KANSAS TURNPIKE. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE...GENERALLY ALONG AND WEST OF A SALINA TO HUTCHINSON TO KINGMAN LINE. QUARTER SIZE HAIL AND DAMAGING WINDS TO 65 MPH WILL BE THE MAIN RISKS. ANY STORM WILL ALSO BE CAPABLE OF HEAVY RAINFALL AND MINOR LOW-LAND FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ON SATURDAY...NUMEROUS THUNDERSTORMS WILL OCCUR AND MAY ONCE AGAIN BE SEVERE WITH GOLF-BALL SIZED HAIL...60 TO 70 MPH WINDS...AND VERY HEAVY RAINS. SATURDAY NIGHT...THE GREATEST RISK OF SEVERE THUNDERSTORMS WILL OCCUR OVER SOUTH-CENTRAL AND SOUTHEAST KANSAS. THUNDERSTORMS WILL RETURN MONDAY AFTERNOON AND CONTINUE THROUGH THURSDAY. SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE...ESPECIALLY MONDAY AFTERNOON AND MONDAY NIGHT WITH VERY LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAINS. DETAILS REGARDING DEGREE OF SEVERITY WILL BE PROVIDED OVER THE WEEKEND. HEAT INDICES AROUND 100 ARE POSSIBLE IN SEVERAL AREAS SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT ACROSS CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, Jun 28, 12:54 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1254 AM CDT SAT JUN 28 2014
KSZ032-033-280630-
LINCOLN-RUSSELL-
1254 AM CDT SAT JUN 28 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN LINCOLN COUNTY IN CENTRAL KANSAS...
RUSSELL COUNTY IN CENTRAL KANSAS...
* UNTIL 130 AM CDT
* AT 1251 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LURAY TO
GALATIA...MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
BUNKER HILL...LUCAS...DORRANCE AND WILSON LAKE.
WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS...ALONG WITH LOCALLY
HEAVY RAINFALL.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE. ADDITIONALLY...LOCALLY HEAVY RAINFALL IS LIKELY. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3914 9872 3914 9850 3918 9849 3913 9834
3869 9857 3870 9902
TIME...MOT...LOC 0553Z 284DEG 23KT 3911 9860 3869 9889
KLEINSASSERSpecial weather statement, Jun 28, 1:26 AM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
126 AM CDT SAT JUN 28 2014
KSZ032-033-047-048-280700-
BARTON-ELLSWORTH-LINCOLN-RUSSELL-
126 AM CDT SAT JUN 28 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN BARTON COUNTY IN CENTRAL KANSAS...
NORTHWESTERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
LINCOLN COUNTY IN CENTRAL KANSAS...
RUSSELL COUNTY IN CENTRAL KANSAS...
* UNTIL 200 AM CDT
* AT 123 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
NORTHWEST OF LINCOLN...TO 8 MILES NORTHEAST OF WILSON...TO 7 MILES
EAST OF SUSANK...MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
LINCOLN...ELLSWORTH...BARNARD...BEVERLY AND ELLSWORTH AIRPORT.
PEA SIZE HAIL AND WINDS TO 50 MPH ARE POSSIBLE WITH THESE
STORMS...ALONG WITH LOCALLY HEAVY RAINFALL.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE. ADDITIONALLY...LOCALLY HEAVY RAINFALL IS LIKELY. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3921 9793 3909 9792 3885 9804 3860 9837
3862 9881 3862 9903 3870 9904 3913 9903
3913 9849 3922 9849
TIME...MOT...LOC 0624Z 274DEG 28KT 3916 9820 3889 9834
3866 9864
KLEINSASSERSpecial weather statement, Jun 28, 1:49 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
149 AM CDT SAT JUN 28 2014
KSZ032-033-047-048-280715-
BARTON-ELLSWORTH-LINCOLN-RUSSELL-
149 AM CDT SAT JUN 28 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
BARTON COUNTY IN CENTRAL KANSAS...
ELLSWORTH COUNTY IN CENTRAL KANSAS...
LINCOLN COUNTY IN CENTRAL KANSAS...
RUSSELL COUNTY IN CENTRAL KANSAS...
* UNTIL 215 AM CDT
* AT 144 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
BARNARD...TO 6 MILES WEST OF ELLSWORTH...TO OLMITZ...TO 9 MILES
NORTHWEST OF LARNED...MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
ELLSWORTH...GREAT BEND...HOISINGTON...BEVERLY...WESTFALL...PAWNEE
ROCK...HOLYROOD...CLAFLIN...ELLSWORTH AIRPORT...GREAT BEND AIRPORT
AND KANOPOLIS.
PEA SIZE HAIL AND WINDS TO 50 MPH ARE POSSIBLE WITH THESE
STORMS...ALONG WITH LOCALLY HEAVY RAINFALL.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE. ADDITIONALLY...LOCALLY HEAVY RAINFALL IS LIKELY. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3923 9794 3876 9793 3852 9842 3852 9848
3846 9848 3826 9874 3826 9903 3913 9904
3913 9849 3922 9849
TIME...MOT...LOC 0646Z 270DEG 24KT 3919 9800 3876 9831
3856 9885 3829 9918
KLEINSASSERSpecial weather statement, Jun 28, 2:14 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
214 AM CDT SAT JUN 28 2014
KSZ032-033-047>050-280745-
BARTON-ELLSWORTH-LINCOLN-RICE-RUSSELL-SALINE-
214 AM CDT SAT JUN 28 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
BARTON COUNTY IN CENTRAL KANSAS...
ELLSWORTH COUNTY IN CENTRAL KANSAS...
LINCOLN COUNTY IN CENTRAL KANSAS...
WESTERN RICE COUNTY IN CENTRAL KANSAS...
RUSSELL COUNTY IN CENTRAL KANSAS...
WESTERN SALINE COUNTY IN CENTRAL KANSAS...
* UNTIL 245 AM CDT
* AT 212 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
SOUTH OF DELPHOS...TO ELLSWORTH...TO 8 MILES SOUTH OF GREAT
BEND...MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
BUSHTON...LORRAINE...ELLINWOOD...KANOPOLIS STATE PARK...
BROOKVILLE...GENESEO...CHASE...RAYMOND...GLENDALE...FREDERICK AND
SILICA.
PEA SIZE HAIL AND WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE
STORMS...ALONG WITH LOCALLY HEAVY RAINFALL.
LOCALLY HEAVY RAINFALL IS LIKELY. LISTEN FOR LATER STATEMENTS OR
POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR MINOR LOW-LAND
FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3922 9794 3896 9792 3896 9757 3871 9776
3861 9789 3861 9792 3858 9792 3817 9845
3817 9848 3825 9848 3827 9903 3877 9905
3914 9864 3913 9850 3922 9849
TIME...MOT...LOC 0713Z 271DEG 33KT 3919 9777 3868 9818
3825 9874
KLEINSASSERSpecial weather statement, Jun 28, 2:40 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
240 AM CDT SAT JUN 28 2014
KSZ032-033-047>051-280815-
BARTON-ELLSWORTH-LINCOLN-MCPHERSON-RICE-RUSSELL-SALINE-
240 AM CDT SAT JUN 28 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
BARTON COUNTY IN CENTRAL KANSAS...
ELLSWORTH COUNTY IN CENTRAL KANSAS...
LINCOLN COUNTY IN CENTRAL KANSAS...
NORTHWESTERN MCPHERSON COUNTY IN CENTRAL KANSAS...
RICE COUNTY IN CENTRAL KANSAS...
EASTERN RUSSELL COUNTY IN CENTRAL KANSAS...
SALINE COUNTY IN CENTRAL KANSAS...
* UNTIL 315 AM CDT
* AT 237 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
SOUTH OF CULVER...TO GENESEO...TO 9 MILES SOUTHWEST OF
RAYMOND...MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
SALINA...RAYMOND...LYONS...SMOLAN...ALDEN...NEW CAMBRIA...
MARQUETTE...LITTLE RIVER...ASSARIA...STERLING...LINDSBORG...
WINDOM...GYPSUM...SALINA AIRPORT AND BRIDGEPORT.
PEA SIZE HAIL AND WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE
STORMS. ADDITIONALLY...LOCALLY HEAVY RAINFALL IS LIKELY. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3922 9793 3879 9793 3895 9775 3894 9736
3874 9737 3854 9758 3816 9816 3817 9847
3825 9848 3827 9903 3869 9903 3885 9866
3914 9853 3914 9850 3922 9849
TIME...MOT...LOC 0738Z 270DEG 32KT 3888 9771 3855 9806
3822 9855
KLEINSASSERSpecial weather statement, Jun 28, 3:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
321 AM CDT SAT JUN 28 2014
KSZ032-047-280845-
BARTON-RUSSELL-
321 AM CDT SAT JUN 28 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
BARTON COUNTY IN CENTRAL KANSAS...
CENTRAL RUSSELL COUNTY IN CENTRAL KANSAS...
* UNTIL 345 AM CDT
* AT 318 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ALONG A LINE EXTENDING
FROM RUSSELL TO PAWNEE ROCK...MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
GREAT BEND...SUSANK...HOISINGTON...BUNKER HILL...DORRANCE...
ELLINWOOD...CLAFLIN AND GREAT BEND AIRPORT.
WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3891 9901 3896 9861 3830 9848 3826 9848
3827 9902
TIME...MOT...LOC 0821Z 243DEG 31KT 3885 9882 3825 9892
LAWSONThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 11:11 PM CDT | Special Weather Statement | ICT | Butler | 24 min |
| Jun 28, 12:15 AM CDT | Special Weather Statement | ICT | Russell | 30 min |
| Jun 28, 12:54 AM CDT | Special Weather Statement | ICT | Russell | 36 min |
| Jun 28, 1:26 AM CDT | Special Weather Statement | ICT | Lincoln, Russell | 34 min |
| Jun 28, 1:49 AM CDT | Special Weather Statement | ICT | Barton, Ellsworth, Lincoln, Russell | 26 min |
| Jun 28, 2:14 AM CDT | Special Weather Statement | ICT | Barton, Ellsworth, Lincoln, Russell | 31 min |
| Jun 28, 2:40 AM CDT | Special Weather Statement | ICT | Barton, Ellsworth, Lincoln, Rice, Saline | 35 min |
| Jun 28, 4:30 AM CDT | Special Weather Statement | ICT | Saline | 30 min |
| Jun 28, 11:07 AM CDT | Special Weather Statement | ICT | Sumner | 23 min |
| Jun 28, 11:42 AM CDT | Special Weather Statement | ICT | Cowley | 33 min |
| Jun 28, 12:06 PM CDT | Special Weather Statement | ICT | Cowley | 24 min |
| Jun 28, 12:23 PM CDT | Special Weather Statement | ICT | Cowley | 37 min |
| Jun 28, 1:46 PM CDT | Special Weather Statement | ICT | Montgomery, Wilson, Woodson | 44 min |
| Jun 28, 2:08 PM CDT | Special Weather Statement | ICT | Allen, Labette, Neosho, Woodson | 52 min |
| Jun 28, 2:46 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Neosho | 44 min |
| Jun 28, 6:19 PM CDT | Areal Flood Warning | ICT | Cowley, Elk | 4 hr |
Nearby
Special Weather Statements in Kansas, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.